# SDR UALA2012061203240

- Difficulty date: June 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,247 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DIM FROM ROW 45 UP TO ROW 53 LEFT SIDE AND GALLEY LOWER WALL INOPERATIVE.  REMOVED WATER UNDER CARPET AND REPLACED EMERGENCY LIGHT AT LOWER WALL.
